About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 781407, 9 pages
Research Article

Global Dynamics of Virus Infection Model with Antibody Immune Response and Distributed Delays

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut, Egypt
3Department of Mathematics, Faculty of Arts and Science, Qassim University, Buraidah 71511, Saudi Arabia

Received 8 August 2013; Accepted 7 October 2013

Academic Editor: Victor S. Kozyakin

Copyright © 2013 A. M. Elaiw et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Abdoul Samba Ndongo, and Hamad Talibi Alaoui, “Global Stability of an HIV-1 Infection Model with General Incidence Rate and Distributed Delays,” International Scholarly Research Notices, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Mustafa A. Obaid, and A. M. Elaiw, “Stability of Virus Infection Models with Antibodies and Chronically Infected Cells,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Khalid Hattaf, and Noura Yousfi, “A class of delayed viral infection models with general incidence rate and adaptive immune response,” International Journal of Dynamics and Control, 2015. View at Publisher · View at Google Scholar
  • A. M. Elaiw, and N. H. AlShamrani, “Global properties of nonlinear humoral immunity viral infection models,” International Journal of Biomathematics, pp. 1550058, 2015. View at Publisher · View at Google Scholar